From the editors of the issue
Modelirovanie i analiz informacionnyh sistem, Tome 28 (2021) no. 4, pp. 322-324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAIS_2021_28_4_a0,
author = {V. A. Zakharov and N. V. Shilov},
title = {From the editors of the issue},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {322--324},
year = {2021},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2021_28_4_a0/}
}
V. A. Zakharov; N. V. Shilov. From the editors of the issue. Modelirovanie i analiz informacionnyh sistem, Tome 28 (2021) no. 4, pp. 322-324. http://geodesic.mathdoc.fr/item/MAIS_2021_28_4_a0/